Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
uhyeah321

Accutane chest pain?!

Recommended Posts

I've got a background ache like i've been punched in the ribs at the moment, day 18 on high dose tane. I'm also hoping its nothing to worry about, i think its just another side affect - its not got any better or worse in the last week or so.

Suggest try not to worry about it - if there are any problems I'm assuming they will come up in the blood test.

Link to comment
Share on other sites

I had rib pain in the first month. The only way I could get rid of it was to stop lifting heavy weights at the gym. I started doing a body weight and dumbell routine and it's a lot easier on my body.

If you're doing any heavy lifting, I'd definitely stop. Mention it to your doctor on your next visit. If it's getting worse in the next couple weeks you might want to call ahead and ask.

Link to comment
Share on other sites

Roche's/FDA online info states on page 33 under musuloskeletal some patients have and can experince transient pain in the chest.

Agree with others don't lift heavy weights and bring it up to your derm if it gets worse or bothersome.

good luck....

http://www.gene.com/gene/products/informat...tane/pdf/pi.pdf (gene is a divison of Roche)

Edited by oli girl
Link to comment
Share on other sites

Hi,

I had this same pain when I was on Accutane I have been off of it for 6 months now.

I went to Doctor and he said I had arthritis in my sternum. Thank God it went away within a week, he took me off Accutane for about a week or so until it went away. He also told me to take Advil to help the inflammation go away. Message me if you have any questions

Hope this helps. :D

Link to comment
Share on other sites

Thanks for the comments folks. I'm glad to say that for me at least, this has declined considerably over the last few days in line with stopping using weights!

Link to comment
Share on other sites

I've experienced something similar. I'm in my 6th and final month and have experienced soreness in my chest bones since about half way through. It really only bothers me when I sneeze...ouch. It's worse the day after I exercise really hard. I'm assuming it will go away once I'm off the meds (in 2 weeks!)

Link to comment
Share on other sites

yeah i had it after doing weights, dont worry about it.

with some rest it should subside after a while.

it hurts when getting up and lying down

if it gets unbearable definitely seek help

Link to comment
Share on other sites

i too had the same thing 8 days into my accutane. i called my dermatologist but she said she didnt think they were related...? so i continued on my accutane and my pains are somewhat diminishing. i would still talk to your doctor tho. better be safe than sorry.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×